zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A new semi-local convergence theorem for the inexact Newton methods. (English) Zbl 1160.65025
The semi-local convergence of an inexact Newton method is proved under a weak integral type Lipschitz condition for the derivative.

MSC:
65J15Equations with nonlinear operators (numerical methods)
47J25Iterative procedures (nonlinear operator equations)
WorldCat.org
Full Text: DOI
References:
[1] Argyros, I. K.: A new convergence theorem for the inexact Newton methods based on assumptions involving the second Fréchet derivative. Comput. math. Appl. 37, 109-115 (1999) · Zbl 0981.65067
[2] Bai, Zhongzhi; Tong, Peili: On the affine invariant convergence theorems of inexact Newton method and Broyden’s method. J. UEST China 23, 535-539 (1994)
[3] Chen, Jinhai; Li, Weiguo: Convergence behaviour of inexact Newton methods under weak Lipschitz condition. J. comput. Appl. math. 191, 143-164 (2006) · Zbl 1092.65043
[4] Dembo, R. S.; Eisenstat, S. C.; Steihaug, T.: Inexact Newton methods. SIAM J. Numer. anal. 19, 400-408 (1982) · Zbl 0478.65030
[5] Eisenstat, S. C.; Walker, H. F.: Globally convergent inexact Newton methods. SIAM J. Optim. 4, 393-422 (1994) · Zbl 0814.65049
[6] Guo, Xueping: On semilocal convergence of inexact Newton methods. J. comput. Math. 25, 231-242 (2007) · Zbl 1142.65354
[7] Jackson, K. R.: The numerical solution of large systems of stiff ivps for odes. Appl. numer. Math. 20, 5-20 (1996) · Zbl 0852.65057
[8] Kantorovich, L. V.; Akilov, G. P.: Functional analysis. (1982) · Zbl 0484.46003
[9] Martinez, J. M.; Qi, L.: Inexact Newton methods for solving nonsmooth equations. J. comput. Appl. math. 60, 127-145 (1995) · Zbl 0833.65045
[10] Moret, I.: A Kantorovich type theorem for inexact Newton methods. Numer. funct. Anal. optim. 10, 351-365 (1989) · Zbl 0653.65044
[11] Morini, B.: Convergence behaviour of inexact Newton method. Math. comput. 68, 1605-1613 (1999) · Zbl 0933.65050
[12] Ortega, J. M.; Rheinboldt, W. C.: Iterative solution of nonlinear equations in several variables. (1970) · Zbl 0241.65046
[13] Smale, S.: Newton’s method estimates from data at one point. The merging of disciplines: new directions in pure, applied and computational mathematics, 185-196 (1986)
[14] Solodov, M. V.; Svaiter, B. F.: A globally convergent inexact Newton method for systems of monotone equations. (1998) · Zbl 0928.65059
[15] Wang, Xinghua; Han, Danfu: Criterion $\alpha $ and Newton’s method in the weak conditions. Math. numer. Sinica 19, 103-112 (1997) · Zbl 0928.65067
[16] Wang, Xinghua: Convergence of Newton’s method and inverse function in Banach space. Math. comput. 68, 169-186 (1999) · Zbl 0923.65028
[17] Wang, Xinghua: Convergence of Newton’s method and uniqueness of the solution of equations in Banach space. IMA J. Numer. anal. 20, 123-134 (2000) · Zbl 0942.65057
[18] Wang, Xinghua; Li, Chong: Convergence of Newton’s method and uniqueness of the solution of equations in Banach space II. Acta math. Sinica (English series) 19, 405-412 (2003) · Zbl 1027.65078
[19] Ypma, T. J.: Local convergence of inexact Newton methods. SIAM J. Numer. anal. 21, 583-590 (1984) · Zbl 0566.65037